# SDR EISA20000201

- Difficulty date: November 7, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- Aircraft time: 74,493 hours, 53,274 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Module
- Part number: 656021211
- Condition: Failed
- Location: Cabin
- Component: Leading Edge, Boeing
- Component part number: G1133A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ASCENT FLAPS AT 2 DEGREES, FORWARD LEADING EDGE AMBER LIGHT ILLUMINATED, F/E PANEL GREEN LIGHTS.  EXTENDED AND RETRACTED FLAPS SEVERAL TIMES, ALL INDICATIONS NORMAL ON GROUND.  FLAPS OP CHECK NORMAL.
